Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Could i be pregnant after the surgery for actopic ?

i had surgery before 6 month because of actopic. drs have removed left ovary . and now we are planning for pregnency but dr said my abdometrial thickness is very unhealthy and foliculars are doesnt responding even after getting stimulate,progunova,folinext,letoval etc.. and now she think for pcod... i couldnt understand what i do???
Asked On : Wed, 6 Jul 2011
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to HealthcareMagic.
Do not worry.If your symptoms and ultrasound findings detect PCOD , you can go ahead with the treatment for the same.
Pregnancy in PCOD is possible with management of hormonal balance , ovarian stimulation.
You should be patient enough to let your doctor give you the complete regimen.
Please follow calender method and have intercourse during your ovulation days to enhance chances of pregnancy.
Take care
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor